# SDR ASOA201101293

- Difficulty date: July 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 785 SIDEWALL SEAT TRACK CORRODED.  REMOVED CORROSION,  THICKNESS IS .355, REMOVED .015 AND IS WITHIN ALLOWABLE LIMITS IAW SRM 53-41-49.  PERFORMED LPI, TYPE 1, METHOD C ON BLEND AREA IAW NDT INSPECTION PROCEDURES PT-1. NO CRACK NOTED.   REMOVED SEAT TRACK IAW SRM 53-00-49.   FABRICATED NEW SEAT TRACK IAW REO 670-53-00-332, STEPS 1 THRU 4.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801-A03.
